Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Sharp bounds on the diameter of a graph

Smyth, W.F. (1987) Sharp bounds on the diameter of a graph. Canadian Mathematical Bulletin, 30 (1). pp. 72-74.

[img]
Preview
PDF - Published Version
Download (212kB)
Free to read: http://dx.doi.org/10.4153/CMB-1987-010-0
*No subscription required

Abstract

See attached

Item Type: Journal Article
Publisher: Canadian Mathematical Society
Copyright: © 1985 Canadian Mathematical Society.
URI: http://researchrepository.murdoch.edu.au/id/eprint/27458
Item Control Page Item Control Page

Downloads

Downloads per month over past year